An asymptotic model for the description of fractal cluster light-scattering properties
Doklady Akademii Nauk, Tome 302 (1988) no. 2, pp. 332-334
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_302_2_a19,
author = {V. N. Kuz'min and O. V. Moroz and A. P. Prishivalko},
title = {An asymptotic model for the description of fractal cluster light-scattering properties},
journal = {Doklady Akademii Nauk},
pages = {332--334},
year = {1988},
volume = {302},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_302_2_a19/}
}
TY - JOUR AU - V. N. Kuz'min AU - O. V. Moroz AU - A. P. Prishivalko TI - An asymptotic model for the description of fractal cluster light-scattering properties JO - Doklady Akademii Nauk PY - 1988 SP - 332 EP - 334 VL - 302 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1988_302_2_a19/ LA - ru ID - DAN_1988_302_2_a19 ER -
%0 Journal Article %A V. N. Kuz'min %A O. V. Moroz %A A. P. Prishivalko %T An asymptotic model for the description of fractal cluster light-scattering properties %J Doklady Akademii Nauk %D 1988 %P 332-334 %V 302 %N 2 %U http://geodesic.mathdoc.fr/item/DAN_1988_302_2_a19/ %G ru %F DAN_1988_302_2_a19
V. N. Kuz'min; O. V. Moroz; A. P. Prishivalko. An asymptotic model for the description of fractal cluster light-scattering properties. Doklady Akademii Nauk, Tome 302 (1988) no. 2, pp. 332-334. http://geodesic.mathdoc.fr/item/DAN_1988_302_2_a19/